# SDR SIMA200325308

- Difficulty date: September 9, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N370AM
- Make and model: Saab 340B
- Aircraft serial: 340B370
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: HP14081004
- Part serial: 1626A
- Condition: Inoperative
- Location: Hyd Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT ABOUT 110 KNOTS THE AIRCRAFT VEERED HARD TO THE LEFT.  TAKEOFF WAS ABORTED AND AIRCRAFT WAS RETUREND TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE POWER BRAKE CONTROL VALVE IAW SAAB MM.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
